# SDR DL72W951202

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fillet Pnl
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FILLET PNL 3441 FOUND WITH TIME LIMITED REPAIR.  CUT OUT DAMAGE MFG SPLICE REPLACEMENT SECTION AND DOUBLER AS PER SRM 53-30-3 FIG 2, PER 53-50-1 FIG 1.  INSTALLED REPAIR PER SRM 53-30-3 FIG 2,PER 53-50-1 FIG 1.
